The Numerical Computation of Unstable Manifolds for Infinite Dimensional Dynamical Systems by Embedding Techniques

A. Ziessler, M. Dellnitz, R. Gerlach, SIAM Journal on Applied Dynamical Systems (2019) 1265–1292.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Abstract
In this work we extend the novel framework developed by Dellnitz, Hessel-von Molo, and Ziessler to the computation of finite dimensional unstable manifolds of infinite dimensional dynamical systems. To this end, we adapt a set-oriented continuation technique developed by Dellnitz and Hohmann for the computation of such objects of finite dimensional systems with the results obtained in the work of Dellnitz, Hessel-von Molo, and Ziessler. We show how to implement this approach for the analysis of partial differential equations and illustrate its feasibility by computing unstable manifolds of the one-dimensional Kuramoto--Sivashinsky equation as well as for the Mackey--Glass delay differential equation.
Publishing Year
Journal Title
SIAM Journal on Applied Dynamical Systems
Page
1265-1292
ISSN
LibreCat-ID

Cite this

Ziessler A, Dellnitz M, Gerlach R. The Numerical Computation of Unstable Manifolds for Infinite Dimensional Dynamical Systems by Embedding Techniques. SIAM Journal on Applied Dynamical Systems. 2019:1265-1292. doi:10.1137/18m1204395
Ziessler, A., Dellnitz, M., & Gerlach, R. (2019). The Numerical Computation of Unstable Manifolds for Infinite Dimensional Dynamical Systems by Embedding Techniques. SIAM Journal on Applied Dynamical Systems, 1265–1292. https://doi.org/10.1137/18m1204395
@article{Ziessler_Dellnitz_Gerlach_2019, title={The Numerical Computation of Unstable Manifolds for Infinite Dimensional Dynamical Systems by Embedding Techniques}, DOI={10.1137/18m1204395}, journal={SIAM Journal on Applied Dynamical Systems}, author={Ziessler, Adrian and Dellnitz, Michael and Gerlach, Raphael}, year={2019}, pages={1265–1292} }
Ziessler, Adrian, Michael Dellnitz, and Raphael Gerlach. “The Numerical Computation of Unstable Manifolds for Infinite Dimensional Dynamical Systems by Embedding Techniques.” SIAM Journal on Applied Dynamical Systems, 2019, 1265–92. https://doi.org/10.1137/18m1204395.
A. Ziessler, M. Dellnitz, and R. Gerlach, “The Numerical Computation of Unstable Manifolds for Infinite Dimensional Dynamical Systems by Embedding Techniques,” SIAM Journal on Applied Dynamical Systems, pp. 1265–1292, 2019.
Ziessler, Adrian, et al. “The Numerical Computation of Unstable Manifolds for Infinite Dimensional Dynamical Systems by Embedding Techniques.” SIAM Journal on Applied Dynamical Systems, 2019, pp. 1265–92, doi:10.1137/18m1204395.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar